Alert archive / Michigan / Tornado Warnings in 2024
Tornado Warning 3, NWS Detroit, MI
NWS Detroit, MI issued this tornado warning at Jul 5, 2024, 4:33 PM EDT for Huron County, Michigan. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2024, 4:33 PM EDT (20:33 UTC)
- Expired
- Jul 5, 2024, 5:02 PM EDT
- In force
- 29 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Huron County, MI
The radar
The Detroit radar (KDTX), 151 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 4:35 PM EDT | TSTM WND DMG | Lewisville, MI | Delayed report. Tree damage not associated with the funnel cloud. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 8.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
619
WFUS53 KDTX 052033
TORDTX
MIC063-052115-
/O.NEW.KDTX.TO.W.0003.240705T2033Z-240705T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Detroit/Pontiac MI
433 PM EDT Fri Jul 5 2024
The National Weather Service in Detroit/Pontiac has issued a
* Tornado Warning for...
Northeastern Huron County in southeastern Michigan...
* Until 515 PM EDT.
* At 432 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Kinde, or 7 miles west of Port Hope, moving
northeast at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Weather spotters reported funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Port Hope around 440 PM EDT.
Other locations impacted by this tornadic thunderstorm include Redman
and Huron City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4400 8270 4390 8266 4387 8290 4396 8297
4406 8282
TIME...MOT...LOC 2032Z 246DEG 17KT 4394 8286
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
MV4 follow-up statements
924
WWUS53 KDTX 052043
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
443 PM EDT Fri Jul 5 2024
MIC063-052115-
/O.CON.KDTX.TO.W.0003.000000T0000Z-240705T2115Z/
Huron MI-
443 PM EDT Fri Jul 5 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR
NORTHEASTERN HURON COUNTY...
At 442 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Port Hope, moving northeast at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Weather spotters reported a funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Port Hope around 450 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Redman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If on or near Port Hope, get away from the water and move to safe
shelter immediately. If you can hear thunder, you are close enough
to be struck by lightning. Severe thunderstorms can produce large
capsizing waves, even on small bodies of water. Move into dock and
seek safe shelter now! Do not be caught on the water in a
thunderstorm.
&&
LAT...LON 4400 8270 4390 8266 4388 8283 4395 8292
4404 8278
TIME...MOT...LOC 2042Z 234DEG 17KT 4393 8279
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
MV333
WWUS53 KDTX 052050
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
450 PM EDT Fri Jul 5 2024
MIC063-052115-
/O.CON.KDTX.TO.W.0003.000000T0000Z-240705T2115Z/
Huron MI-
450 PM EDT Fri Jul 5 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR
NORTHEASTERN HURON COUNTY...
At 449 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Port Hope, moving northeast at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Weather spotters reported a funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Port Hope around 455 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If on or near Port Hope, get away from the water and move to safe
shelter immediately. If you can hear thunder, you are close enough
to be struck by lightning. Severe thunderstorms can produce large
capsizing waves, even on small bodies of water. Move into dock and
seek safe shelter now! Do not be caught on the water in a
thunderstorm.
&&
LAT...LON 4399 8270 4390 8266 4389 8273 4389 8279
4397 8286 4401 8275
TIME...MOT...LOC 2049Z 245DEG 17KT 4395 8274
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
MV530
WWUS53 KDTX 052057
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
457 PM EDT Fri Jul 5 2024
MIC063-052115-
/O.CON.KDTX.TO.W.0003.000000T0000Z-240705T2115Z/
Huron MI-
457 PM EDT Fri Jul 5 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR EAST
CENTRAL HURON COUNTY...
At 457 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Port Hope, moving northeast at 15 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Weather spotters reported a funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Port Hope around 500 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If on or near Port Hope, get away from the water and move to safe
shelter immediately. If you can hear thunder, you are close enough
to be struck by lightning. Severe thunderstorms can produce large
capsizing waves, even on small bodies of water. Move into dock and
seek safe shelter now! Do not be caught on the water in a
thunderstorm.
&&
LAT...LON 4399 8270 4390 8266 4389 8273 4391 8278
4398 8280
TIME...MOT...LOC 2057Z 245DEG 15KT 4395 8274
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
MV161
WWUS53 KDTX 052102
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
502 PM EDT Fri Jul 5 2024
MIC063-052112-
/O.CAN.KDTX.TO.W.0003.000000T0000Z-240705T2115Z/
Huron MI-
502 PM EDT Fri Jul 5 2024
...THE TORNADO WARNING FOR EAST CENTRAL HURON COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
&&
LAT...LON 4399 8270 4390 8266 4389 8273 4391 8278
4398 8280
TIME...MOT...LOC 2102Z 246DEG 17KT 4396 8271
$$
MVWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Jul 5, 3:11 PM EDT, 1 hour 22 minutes earlier. Its key messages:
- Lingering isolated strong to severe thunderstorms remain possible this evening.
- The low pressure system lingers over the Great Lakes tomorrow keeping a chance of showers and thunderstorms in the forecast.
- The holiday weekend closes out with dry weather Sunday under partly sunny sky.
Area forecast discussion, Jul 5, 3:11 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 311 PM EDT Fri Jul 5 2024 .KEY MESSAGES... - Lingering isolated strong to severe thunderstorms remain possible this evening. - The low pressure system lingers over the Great Lakes tomorrow keeping a chance of showers and thunderstorms in the forecast. - The holiday weekend closes out with dry weather Sunday under partly sunny sky. && .DISCUSSION... A compact mid level low across Wisconsin this afternoon will traverse the straits tonight before lifting north of Lake Huron on Saturday. Cloud cover expanded across much of Se Mi today within the entrance region of an upper jet. Areas of light showers/sprinkles and an early convective release has limited available instability over most of the area with the exception of the Saginaw Valley. An additional Short wave impulse pivoting around the upper trough and entrance region upper jet support will keep some focused ascent across the Saginaw Valley and points north this evening. This will be the most probable locations for additional late day deep convection. ML Cape Values hovering around 1k J/kg and 0-6km shear values of 40-50 knots may still support isolated strong/convection. The upper low will transition to an open wave as it exits to the northeast on Saturday. Reasonable model agreement indicates a trailing trough axis advancing from northeast Lower Mi into the Saginaw Valley/thumb regions by late afternoon. This added boundary layer convergence within weak instability will support a chance for deep convection late Saturday across the north. Low level thermal profiles will be cooler tomorrow (925mb temps a few degrees cooler). This and the expectation for some cloud cover (morning low clouds transitioning to sct-bkn diurnal cu field) will support highs in the 70s. Sunday into Monday, Se Mi will lie between a low level anticylone across the eastern Great Lakes and brad mid level troughing across the upper Midwest/western Great Lakes. The proximity to the anticyclone will keep convective chances low at least through mid day Monday. Persistent southwesterly flow will drive warmer air into Se Mi, supporting highs well into the 80s Sunday and near 90 Monday. An eastward progression of the long wave trough will support increased chances for convection late Monday into Tuesday, with slightly cooler temps expected in its wake by mid week. && .MARINE... Low pressure tracks across Lower Michigan this evening and into Lake Huron tonight with scattered showers and thunderstorms continuing to track east to northeast at around 30 knots. Isolated storms may be severe, capable of producing wind gusts in excess of 35 knots, hail, and waterspouts. Showers and storms will decrease in coverage and intensity tonight with light wind shifting to northwest as the low departs and sends a weak cold front through. Isolated to scattered showers linger into parts of Saturday as troughing is slow to release from the region. Light winds continue into Sunday with sunnier skies as a weak ridge of high pressure builds in from the south. Southerly wind of 10 to 15 knots then develops on Monday ahead of the next frontal system moving in from the Midwest. This system will bring showers and storms late Monday into Tuesday as it tracks through. && .PREV DISCUSSION... Issued at 216 PM EDT Fri Jul 5 2024 AVIATION... Ample amount of shear and CAPE exist to sustain scattered thunderstorms this afternoon and late evening. Several storms have already developed INVOF MBS along a convergence boundary while thunderless showers crop up over the Metro Detroit terminals. Expectation is that most thunderstorm activity will hold off until late this evening for FNT south, thus the later TEMPO group adjustments. Clouds are largely expected to remain high-based, but a brief BKN high-MVFR ceiling could arise early this afternoon. Light to modest southwest winds drop-off overnight with some HZ reintroduced Saturday morning. Potential exists for low-MVFR ceilings/visibilities overnight, but not confident enough for inclusion for the 18Z TAF cycle. Borderline MVFR ceilings should settle in Saturday morning with stratus favored amidst the cooler post-frontal airmass. For DTW/D21 Convection...Scattered showers are expected this afternoon along a pre-frontal trough with storms more likely to develop this evening ahead of an inbound cold front. Will highlight the earlier period with -SHRA then target the late evening (01-04Z) period for thunder. Storms will generally be single cellular or multicellular with SW-NE storm motion. DTW THRESHOLD PROBABILITIES... * Low for thunderstorms between 18Z and 22Z today, then medium between 01Z and 04Z this evening. * Low for ceilings at or below 5000 ft this afternoon then medium late tonight into Saturday. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...None. Lake Huron...None. Lake St Clair...None. Michigan waters of Lake Erie...None. && DISCUSSION...SC MARINE.......TF AVIATION.....KGK You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Jul 5, 3:25 AM EDT, 13 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 325 AM EDT Fri Jul 5 2024 MIZ047>049-053>055-060>063-068>070-075-076-082-083-060730- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 325 AM EDT Fri Jul 5 2024 This hazardous weather outlook is for southeast Michigan. .DAY ONE...Today and Tonight Low pressure will bring scattered to numerous showers with embedded thunderstorms this afternoon and evening. There will be a marginal risk for severe weather for all of SE MI. Hail to an inch and damaging wind gusts to 60 mph will be the primary severe weather threats. Storm modes will range from pulse, multicluster, and possibly small linear segments. Timing for severe potential will be between 2PM - 10PM with storm motion from the west or southwest at around 35 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a low chance for isolated to scattered thunderstorms on Saturday. Severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-060730- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 325 AM EDT Fri Jul 5 2024 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight Low pressure will bring scattered to numerous showers with embedded thunderstorms this afternoon and evening. There will be a marginal risk for severe weather across all of the Great Lakes. Hail to an inch and strong wind gusts in excess of 34 knots will be the primary severe weather threats. Storm modes will range from pulse, multicluster, and possibly small linear segments. Timing for severe potential will be between 2PM - 10PM with storm motion from the west or southwest at around 30 knots. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. AM
In the hours before
Special weather statement, Jul 5, 1:40 PM EDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
140 PM EDT Fri Jul 5 2024
MIZ047-051845-
Midland MI-
140 PM EDT Fri Jul 5 2024
...STRONG THUNDERSTORMS WILL IMPACT MIDLAND COUNTY THROUGH 245 PM
EDT...
At 140 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mount Pleasant to near Oil City to 6 miles
southwest of Midland. Movement was northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Midland around 145 PM EDT.
Sanford around 150 PM EDT.
Coleman around 200 PM EDT.
Edenville around 220 PM EDT.
Other locations impacted by these storms include Laporte, Averill,
Gordonville, Bombay, Porter Township, Poseyville, Hope, and North
Bradley.
This includes US-10 between mile markers 103 and 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4381 8460 4381 8437 4382 8436 4383 8425
4383 8417 4348 8418 4348 8437 4347 8437
4347 8461
TIME...MOT...LOC 1740Z 232DEG 17KT 4364 8468 4361 8452 4357 8434
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MVSpecial weather statement, Jul 5, 2:17 PM EDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
217 PM EDT Fri Jul 5 2024
MIZ048-051915-
Bay MI-
217 PM EDT Fri Jul 5 2024
...A STRONG THUNDERSTORM WILL IMPACT BAY COUNTY THROUGH 315 PM EDT...
At 216 PM EDT, Doppler radar was tracking a strong thunderstorm over
Midland, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Midland around 220 PM EDT.
Linwood around 250 PM EDT.
Other locations impacted by this storm include Crump, Willard, and
Bay City State Recreation Area.
This includes the following highways...
I-75 between mile markers 161 and 182.
US-10 between mile markers 128 and 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4390 8387 4374 8391 4369 8388 4363 8371
4366 8362 4365 8363 4356 8383 4357 8417
4383 8417 4392 8388
TIME...MOT...LOC 1816Z 237DEG 17KT 4363 8421
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MVSpecial weather statement, Jul 5, 3:40 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
340 PM EDT Fri Jul 5 2024
MIZ049-052045-
Huron MI-
340 PM EDT Fri Jul 5 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN HURON COUNTY THROUGH
445 PM EDT...
At 339 PM EDT, Doppler radar was tracking a strong thunderstorm near
Elkton, or near Caseville, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Kinde around 400 PM EDT.
Port Austin around 415 PM EDT.
Other locations impacted by this storm include Pinnebog, Port
Crescent State Park, Grindstone City, Redman, Filion, and Huron City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4407 8286 4404 8279 4391 8268 4379 8326
4392 8333 4401 8320 4403 8310 4407 8305
TIME...MOT...LOC 1939Z 230DEG 16KT 4388 8319
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MVThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 9:05 PM EDT | Special Weather Statement | DTX | Macomb | 40 min |
| Jul 5, 10:21 AM EDT | Special Weather Statement | DTX | Bay | 24 min |
| Jul 5, 1:40 PM EDT | Special Weather Statement | DTX | Midland | 65 min |
| Jul 5, 1:50 PM EDT | Special Marine Warning | DTX | 55 min | |
| Jul 5, 2:17 PM EDT | Special Weather Statement | DTX | Bay | 58 min |
| Jul 5, 2:37 PM EDT | Special Marine Warning | DTX | 83 min | |
| Jul 5, 2:40 PM EDT | Severe Thunderstorm Warning | DTX | Bay | 33 min |
| Jul 5, 3:40 PM EDT | Special Weather Statement | DTX | Huron | 65 min |
| Jul 5, 3:49 PM EDT | Severe Thunderstorm Warning | DTX | Huron | 56 min |
| Jul 5, 3:58 PM EDT | Special Marine Warning | DTX | 95 min | |
| Jul 5, 5:44 PM EDT | Special Weather Statement | DTX | Midland | 61 min |
| Jul 5, 6:21 PM EDT | Special Weather Statement | DTX | Bay | 54 min |
| Jul 5, 6:32 PM EDT | Special Weather Statement | DTX | Saginaw | 58 min |
| Jul 5, 6:35 PM EDT | Severe Thunderstorm Warning | DTX | Bay | 37 min |
| Jul 5, 6:37 PM EDT | Special Marine Warning | DTX | 76 min | |
| Jul 5, 7:08 PM EDT | Special Weather Statement | DTX | Saginaw | 67 min |
| Jul 5, 7:35 PM EDT | Special Weather Statement | DTX | Tuscola | 55 min |
Nearby
Tornado Warnings in Michigan, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.